Accolate Overdose

If you take too much Accolate, overdose symptoms may include a rash or upset stomach. Make sure to seek medical attention immediately if you think you may have overdosed on this drug. Treatment options may include taking certain medications, getting your "stomach pumped," or receiving supportive care.

Is It Possible to Take Too Much Accolate?

Accolate® (zafirlukast) is a prescription medication used to prevent asthma attacks. It is part of a group of medications called leukotriene modifiers. Accolate overdose effects will vary depending on a number of factors, including how much Accolate is taken and whether it is taken with any other medicines, alcohol, street drugs, or a combination of these.
 
If you believe you may have overdosed on Accolate, seek medical attention immediately.
 

What Are the Signs of an Overdose With Accolate?

Accolate overdose symptoms may include:
 
  • Rash
  • Upset stomach.
     

Treating an Overdose

Since there have been so few cases of people overdosing on Accolate, it is not known what the best treatment for an overdose on Accolate would be. If the Accolate overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
How to Motivate Your Child With ADHD at School

Accolate Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.